Alert archive / Colorado / Tornado Warnings in 2007

Tornado Warning 27, NWS Denver/Boulder, CO

May 4, 2007Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 4, 2007, 9:28 PM MDT for Lincoln County, Colorado. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2007, 9:28 PM MDT (03:28 UTC)
Expired
May 4, 2007, 10:15 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 95 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:55 PM MDTHAIL 1N Hugo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 5:36 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
761 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 050329
TORBOU
COC073-050415-
/O.NEW.KBOU.TO.W.0027.070505T0328Z-070505T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
928 PM MDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 1015 PM MDT

* AT 928 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHWEST OF HUGO...OR ABOUT 22 MILES SOUTH OF LIMON. THIS STORM
  WAS MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. HAIL THREE 
QUARTERS OF AN INCH IN DIAMETER WAS REPORTED 7 MILES EAST OF KUTCH 
AT 920 PM.

THIS WARNING REPLACES THE EARLIER WARNING FOR WEST CENTRAL LINCOLN 
AND SOUTHEASTERN ELBERT COUNTIES.

LAT...LON 3903 10372 3889 10354 3904 10317 3927 10316
      3927 10334

$$
GIMMESTAD
3 follow-up statements
000 
WWUS55 KBOU 050345
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
944 PM MDT FRI MAY 4 2007

COC073-050415-
/O.CON.KBOU.TO.W.0027.000000T0000Z-070505T0415Z/
LINCOLN CO-
944 PM MDT FRI MAY 4 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR EAST
CENTRAL LINCOLN COUNTY...

AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF HUGO...OR ABOUT 20 MILES
SOUTHEAST OF LIMON. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HUGO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3911 10359 3900 10339 3910 10316 3927 10316
      3927 10334

$$
GIMMESTAD
000 
WWUS55 KBOU 050405
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1005 PM MDT FRI MAY 4 2007

COC073-050415-
/O.CON.KBOU.TO.W.0027.000000T0000Z-070505T0415Z/
LINCOLN CO-
1005 PM MDT FRI MAY 4 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR EAST
CENTRAL LINCOLN COUNTY...

AT 1005 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED OVER EAST CENTRAL LINCOLN COUNTY...OR ABOUT 20
MILES EAST OF LIMON. THIS STORM WAS MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS 
NORTHEAST OF HUGO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN DENVER.

LAT...LON 3923 10344 3913 10326 3919 10317 3928 10316
      3927 10332

$$
GIMMESTAD
000 
WWUS55 KBOU 050423
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1023 PM MDT FRI MAY 4 2007

COC073-050433-
/O.EXP.KBOU.TO.W.0027.000000T0000Z-070505T0415Z/
LINCOLN CO-
1023 PM MDT FRI MAY 4 2007

...THE TORNADO WARNING FOR EAST CENTRAL LINCOLN COUNTY EXPIRED AT
1015 PM MDT...

THE MOST DANGEROUS PART OF THE THUNDERSTORM THAT PROMPTED THE 
WARNING HAS MOVED INTO YUMA COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING
FOR NORTHEASTERN COLORADO.

LAT...LON 3923 10344 3913 10326 3919 10317 3928 10316
      3927 10332

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 4, 3:30 PM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, May 4, 3:30 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT FRI MAY 4 2007

.SHORT TERM...AS USUAL THIS SPRING NOT AN EASY FORECAST.  ON THIS
THE ANNIVERSARY OF THE GREAT 1978 5 TO 6 MAY SNOWSTORM...THE LAST
HUGE MAY EVENT FOR THE LOWER ELEVATIONS...A STRONG SYSTEM HEADING
OUR WAY.  EARLIER IN THE WEEK IT WAS SETTLING IN FAIRLY FAR TO THE
WEST THEN WENT MORE RIGHT OVER US BUT THEN THE TREND OF LATE HAS
BEEN TO EJECT ONE PIECE NORTHWARD AND ELONGATE THE ENTIRE TROUGH
MORE NORTH-SOUTH.  HOWEVER...WITH A VERY STRONG JET STILL NOT QUITE
ON THE COAST THE LATEST TREND HAS BEEN FOR A BIT MORE DIGGING OF AT
LEAST THE FIRST WAVE WHICH IS NOW APPROACHING UTAH.  THIS MAKES AN
ENORMOUS DIFFERENCE FOR OUR AREA AS LAST NIGHTS RUNS TENDED TO BRING
DOWNSLOPE INTO THE REGION BY 12Z/SATURDAY.  A LITTLE FARTHER SOUTH
MAKES IT UPSLOPE THROUGH 700 MB COUPLED WITH STRONG FORCING AS THE
UPPER LEVEL LOW REMAINS SOUTH OF US THROUGH SATURDAY MORNING.  AS A
RESULT OF THESE TRENDS AND ANTICIPATING MAYBE EVEN A LITTLE MORE
DIGGING HAVE UPPED POPS AND KEPT IT WET MUCH OF SATURDAY MORNING.
GREATEST POPS NORTHERN PORTIONS CLOSER TO WYOMING.  THE MODELS STILL
INSIST ON LIFTING THE UPPER LOW NORTH OF US ON SATURDAY BUT EVEN IF
THIS HAPPENS ENOUGH MOISTURE AROUND ALONG WITH COLD AIR ALOFT TO
RESULT IN AFTERNOON CONVECTION BOTH MOUNTAINS AND PLAINS.

IN TERMS OF SNOW...HOISTED A SNOW ADVISORY FOR THE NORTHERN
MOUNTAINS AND THE NORTHERN FRONT RANGE FOOTHILLS.  KEPT ZONE 36 OUT
OF THIS BUT WILL HAVE TO BE WATCHED.  THE ADVISORY MESHES NICELY
WITH CYS ADVISORIES AND IS IN AREA MOST FAVORED FOR BEST UPSLOPE.
SE FLOW NOT GREAT GENERALLY FOR THE CENTRAL MOUNTAINS AND SO NO
ADVISORY THERE HOWEVER UPPED SNOW AMOUNTS AS HAS BEEN SNOWING OFF
AND ON ALL DAY AND THERE WILL BE EMBEDDED CONVECTION.  SNOW LEVEL IN
FOOTHILLS PLACED AROUND 7000 FEET BUT WOULD NOT BE SHOCKED TO SEE IT
DROP LOWER...ALTHOUGH WITH UPPER LOW HANGING BACK A BIT THE COLDEST
AIR ALOFT MAY WAIT UNTIL SATURDAY NIGHT OR SUNDAY. A COMPLEX
SITUATION AND CERTAINLY NOT THE GREATEST CONFIDENCE IN ALL THIS.
TRENDS THOUGH IN THE RADAR AND THE LATEST MODELS WOULD SUPPORT A
WETTER EVENT THAN IN EARLIER FORECASTS.

.LONG TERM...FIRST SHORTWAVE WILL EJECT INTO THE DAKOTAS SATURDAY
NIGHT.  DECENT BAND OF PRECIP SHOULD SET UP ALG THE NRN PORTION OF
THE FCST AREA AS IT DOES SO SINCE THERE APPEARS TO BE GOOD QG ASCENT
THROUGHOUT MUCH OF THE NIGHT.  COLD AIRMASS ALF...SO SNOW LEVELS
SHOULD FALL TO 6000 FT OR SLTLY LOWER.  COULD SEE SOME RAIN MIXING
WITH AND CHANGING TO SNOW ACROSS THE HIGHER SOUTH METRO AREAS SAT
NIGHT...BUT NO ACCUMULATIONS EXPECTED OUTSIDE OF THE HIGH COUNTRY.
IN THE NRN MTNS...COULD SEE SOME 2 TO 4 INCH ACCUMULATIONS NEAR THE
WY BORDER.

PRECIP SHOULD WIND DOWN SUNDAY MRNG AS FCST AREA WL SIT IN A COL AS
FIRST SYSTEM MOVES AWAY WHILE THE PARENT UPR LOW SITS OVR NRN NEW
MEXICO.  BY SUN AFTERNOON AND EVENING...UPR LOW WILL FINALLY BEGIN
TO DRIFT NWD INTO THE ERN PLAINS.  THIS SHOULD TOUCH OFF ANOTHER
BATCH OF AFTN SHOWER ACTIVITY.  DO NOT THINK THERE WILL BE THUNDER
SUNDAY AFTN AS LWR LVL TEMPS SHOULD BE QUITE COOL WITH TEMPS ONLY IN
THE LOWER 50S.

MONDAY AND PSBLY TUESDAY LOOKS LIKE A CONTINUATION OF THE COOL AND
CLOUDY WX WITH A DIFFUSE BAGGY TROF STALLED OVER THE AREA.  COULD BE
SOME LGT SHWR ACTIVITY...ESP DURING THE AFTN HOURS DUE TO COLD
AIRMASS ALF.  WL KEEP TEMPS ON THE CHILLY SIDE THROUGH TUESDAY.  RDG
WL BEGIN TO BLD ACRS THE AREA WEDNESDAY MARKING THE START OF WHAT
APPEARS TO BE A PROLONGED PERIOD OF WARM AND DRY WX FOR THURS AND
BEYOND.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY TONIGHT AND
SATURDAY MORNING NORTHERN FRONT RANGE MOUNTAINS AND FOOTHILLS ZONES
33 AND 35.

SZOKE/046
Hazardous weather outlook, May 4, 10:54 AM MDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT FRI MAY 04 2007

COZ030>051-051200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1054 AM MDT FRI MAY 04 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MUCH COOLER AIR HAS PUSHED ACROSS NORTHEAST COLORADO THIS MORNING
AND THIS WILL LIKELY HOLD DOWN THE SEVERE WEATHER POTENTIAL TODAY.
THERE ARE SOME FACTORS THAT MAY RESULT IN SOME SEVERE WEATHER LATER
THIS AFTERNOON AND THIS EVENING THAT COULD COME TOGETHER BUT THESE
ARE EXPECTED TO BE EAST OF THE URBAN CORRIDOR.  WIND SHEAR REMAINS
FAVORABLE...THERE IS AN APPROACHING UPPER LEVEL WAVE...AND SOME
CLEARING BEHIND A SHORTWAVE TROUGH CURRENTLY OVER THE AREA COULD
PROVIDE CONDITIONS FAVORABLE FOR STORMS.  THE MOST LIKELY AREA FOR
THIS WOULD BE FROM NEAR LIMON EASTWARD AND EXTENDING NORTH PERHAPS
AS FAR AS AKRON...THEN EASTWARDS. HAIL AND GUSTY WINDS ARE THE MOST
LIKELY SEVERE WEATHER POSSIBILITIES IN THESE AREAS.

OTHERWISE SOME MOUNTAIN SNOWS COULD DEVELOP OVERNIGHT AND THERE IS A
CHANCE OF SOME SIGNIFICANT SNOW IN PORTIONS OF THE HIGH COUNTRY
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN UPPER LEVEL LOW PRESSURE SYSTEM ACROSS THE FOUR CORNERS REGION
WILL GRADUALLY WEAKEN AND LIFT OUT INTO WYOMING OVER THE WEEKEND.
THE RESULT WILL BE AN UNSETTLED WEATHER PATTERN WITH SCATTERED
SHOWERS AND AFTERNOON AND EVENING THUNDERSTORMS OVER NORTHEAST
COLORADO. THERE WILL BE A GRADUAL WARMUP THROUGH THE MIDDLE OF NEXT
WEEK WITH DIMINISHING SHOWER ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR EAST OF DENVER AREA MAINLY FOR
THE FAR EASTERN PLAINS THIS EVENING.

SZOKE/046

In the hours before

Local storm report, May 4, 7:53 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
753 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, May 4, 8:24 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
824 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0820 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, May 4, 8:29 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
829 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.88 INCH       LINCOLN            CO   PUBLIC

0822 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0820 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, May 4, 8:43 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
05/04/2007  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0840 PM     HAIL             4 S ANTON               39.69N 103.22W
05/04/2007  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0829 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.88 INCH       LINCOLN            CO   PUBLIC

0822 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0820 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, May 4, 9:01 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
901 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             3 N GENOA               39.32N 103.50W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0840 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
05/04/2007  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0840 PM     HAIL             4 S ANTON               39.69N 103.22W
05/04/2007  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0829 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.88 INCH       LINCOLN            CO   PUBLIC

0822 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0820 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, May 4, 9:27 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
927 PM MDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             10 SSW THURMAN          39.47N 103.30W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0920 PM     HAIL             7 ENE KUTCH             38.95N 103.76W
05/04/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

            ONE HALF TO THREE QUARTER INCH HAIL COVERING THE GROUND

0859 PM     HAIL             3 N GENOA               39.32N 103.50W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0852 PM     HAIL             10 SSW THURMAN          39.47N 103.30W
05/04/2007  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0840 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
05/04/2007  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0840 PM     HAIL             4 S ANTON               39.69N 103.22W
05/04/2007  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0830 PM     HAIL             6 WSW THURMAN           39.55N 103.32W
05/04/2007  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0829 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.88 INCH       LINCOLN            CO   PUBLIC

0822 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0820 PM     HAIL             LIMON                   39.27N 103.69W
05/04/2007  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0715 PM     HAIL             6 WNW WOODLIN SCHOOL    39.81N 103.62W
05/04/2007  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0700 PM     TORNADO          8 W LAST CHANCE         39.73N 103.73W
05/04/2007                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:21 PM MDTSevere Thunderstorm WarningBOUArapahoe39 min
May 4, 6:39 PM MDTSevere Thunderstorm WarningBOULincoln38 min
May 4, 6:41 PM MDTTornado WarningBOUArapahoe31 min
May 4, 6:58 PM MDTTornado WarningBOUWashington47 min
May 4, 8:15 PM MDTTornado WarningBOULincoln45 min
May 4, 8:42 PM MDTTornado WarningBOUElbert, Lincoln48 min
May 4, 8:44 PM MDTTornado WarningBOUWashington46 min
May 4, 9:00 PM MDTTornado WarningBOULincoln45 min
May 4, 9:32 PM MDTTornado WarningBOUWashington43 min
May 4, 10:15 PM MDTTornado WarningBOULincoln30 min
May 4, 11:00 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick60 min
May 4, 11:22 PM MDTTornado WarningBOUPhillips, Sedgwick38 min
May 5, 11:25 AM MDTSevere Thunderstorm WarningBOULogan16 min
May 5, 11:58 AM MDTTornado WarningBOULogan47 min
May 5, 12:37 PM MDTTornado WarningBOULogan28 min
May 5, 4:01 PM MDTTornado WarningBOUAdams29 min

Nearby

Tornado Warnings in Colorado, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.